# SDR USAA2012051600017

- Difficulty date: May 7, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: D57745018210
- Condition: Worn
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON CENTER HINGE OF NR 4 SPOILER BETWEEN LEFT WING STA 924 TO STA 970, BETWEEN RIB 17 TO RIB 18.  REPAIRED IAW A319 SRM 57-70-00 PARAGRAPH 5C(2), FIGURE 201.
